# SDR MASA2017031612669

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 4,997 hours, 2,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP.  REPLACED BATTERY.
